# SDR DALA13022640969

- Difficulty date: May 16, 2013
- Submitted: May 16, 2013
- Operation: Air carrier
- Aircraft: N969DL
- Make and model: Doug MD-88
- Aircraft serial: 53172
- Aircraft time: 59,557 hours, 44,189 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 1437
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, A CRACK WAS FOUND ON THE BULKHEAD WEB AREA LOCATED AT FRAME BS 1437, JUST OTBD OF THE 4918093-503 FITTING, COMMON TO THE TO THE 9953016-3 WEB.  ADDITIONAL CRACKS WERE FOUND IN THE BULKHEAD AREA ON THE WEB 9953016-3, NEAR L2L AND L2R, AND ON THE UPPER OUTER CAP NEAR L2R.   PERMANENT REPAIR WAS ACCOMPLISHED IAW ER/A 514849-14.
